# SDR ASAA2020032332489

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 29,059 hours, 9,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR STRUCTURE INTERCOSTAL HAS CRACK AT BS321LBL44. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900ER SRM 51-40-02 AND BOEING DWG141A5400 REV -.
